# SDR IPXA1569965

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: LJ76580LJ76579
- Condition: Shorted
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AMBER THRUST REVERSER LIGHT ILLUMINATED AFTER LEVELING OFF.  RETURNED TO BDL AS PRECAUTIONARY.  DEFERRED. ASSIGNED M464790.  TROUBLE SHOT WITH WDG 78-51-22 & 21-51-22. FOUND SHORTED WIRES ON UNSERVICEABLE CLAMP.  REPLACED 2 HARNESSES.  OPS CHECK REVERSER IAW MM 78-31-00-5.  THIS CLEARS M464790.
